1.Pelczar A.
La stabilité des ensembles dans des systémes pseudo-dynamiques locaux
Issue 17 (1975), pp. 7-11
Article (PDF 265K)
2.Zajtz A.
On regularity of geodesics on smooth surfaces
Issue 17 (1975), pp. 13-23
Article (PDF 518K)
3.Bruter C.P.
Sur la construction des nombres
Issue 17 (1975), pp. 25-32
Article (PDF 478K)
4.Brydak D., Choczewski B.
Classification of continuous solutions of a functional inequality
Issue 17 (1975), pp. 33-40
Article (PDF 385K)
5.Bochenek J., Kondraciuk N.
On the rational choice of coordinate functions in the least-square method
Issue 17 (1975), pp. 41-46
Article (PDF 264K)
6.Musiałek J.
A boundary problem of Riquier type concerning the p-harmonic equation in the half-space
Issue 17 (1975), pp. 47-50
Article (PDF 146K)
7.Topa S.
On complete linear, metric, conformal and unimodular classifications of space of all-finite sequences of vectors in a given vector space
Issue 17 (1975), pp. 51-60
Article (PDF 542K)
8.Topa S.
On a method of determination of morphisms for c-objects
Issue 17 (1975), pp. 61-87
Article (PDF 1264K)
9.Tabor J.
Remarks on J.Gancarzewicz's paper "On commutative algebraic objects over a groupoid"
Issue 17 (1975), pp. 89-92
Article (PDF 218K)
10.Jarnicki M.
Analytic continuation of harmonic functions
Issue 17 (1975), pp. 93-104
Article (PDF 689K)
11.Downarowicz M.
Analytic continuation of series of homogeneous polynomials of n complex variables
Issue 17 (1975), pp. 105-114
Article (PDF 449K)
12.Nowotarska M.
Remark on the Chaplygin method for parabolic equations in unbounded domains
Issue 17 (1975), pp. 115-117
Article (PDF 166K)
13.Traple J.
Boundary value problems for linear differential equations with distributional perturbations
Issue 17 (1975), pp. 119-126
Article (PDF 353K)
14.Mazurek M.
Continuation of separately analytic functions
Issue 17 (1975), pp. 127-141
Article (PDF 603K)
15.Szafraniec K.
A note on a difference inequality
Issue 17 (1975), pp. 143-145
Article (PDF 122K)
16.Wronicz Z.
On the approximation and interpolation by multiple splines
Issue 17 (1975), pp. 147-157
Article (PDF 496K)
17.Augustynowicz K.
Note on an iterative method for solving operator equations
Issue 17 (1975), pp. 159-160
Article (PDF 93K)
18.Szałajko K.
On a certain boundary problem for the biharmonic equation
Issue 17 (1975), pp. 161-174
Article (PDF 542K)
19.Sobański M.
On the existence of maximal solutions of some functional equations
Issue 17 (1975), pp. 175-179
Article (PDF 292K)

 Comments: Back to the HomepageBack to the Homepage